Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Claire Voisin
Title: Hodge theory and complex algebraic geometry I, II
Additional book information: Vol. I, Cambridge University Press, New York, 2002, ix+322 pp., ISBN 0-521-80260-1, £65; 2003, xi+351 pp., ISBN 0-521-80283-0, £65

References [Enhancements On Off] (What's this?)

  • [deR] deRham, G. Differentiable Manifolds. Grundlehren der mathematischen Wissenshaften 266, Springer Verlag, 1984. MR 0760450 (85m:58005)
  • [GMV] Green, M., Murre, J., Voisin, C. Algebraic Cycles and Hodge Theory. Springer LNM 1594, Springer Verlag, 1994. MR 1335238 (96c:14001)
  • [V] Voisin, C. Hodge Theory and Complex Algebraic Geometry I, II. Cambridge Studies in Advanced Mathematics 77, Cambridge University Press, 2003. MR 1997577 (2005c:32024b)

Review Information:

Reviewer: Herbert Clemens
Affiliation: Ohio State University
Email: clemens@math.ohio-state.edu
Journal: Bull. Amer. Math. Soc. 42 (2005), 507-520
MSC (2000): Primary 14C30
Published electronically: April 7, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society